# SDR GLBA2002049

- Difficulty date: April 11, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N151GL
- Make and model: Beech 1900D
- Aircraft serial: UE151
- Aircraft time: 16,247 hours, 23,659 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Converter
- Part number: 503800704
- Part serial: 02204
- Condition: Failed
- Location: Windshield Wiper
- Part time: 16,247 hours, 23,659 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WINDSHIELD WIPER FAILED.  REPLACED CONVERTER, OPS CHECKED SATISFACTORY.
